Einbettungen endlicher Riemannscher Flächen.

Steffen Timmann

Mathematische Annalen (1975)

  • Volume: 217, page 81-86
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Timmann, Steffen. "Einbettungen endlicher Riemannscher Flächen.." Mathematische Annalen 217 (1975): 81-86. <http://eudml.org/doc/162756>.

author = {Timmann, Steffen},
journal = {Mathematische Annalen},
pages = {81-86},
title = {Einbettungen endlicher Riemannscher Flächen.},
url = {http://eudml.org/doc/162756},
volume = {217},
year = {1975},

AU - Timmann, Steffen
TI - Einbettungen endlicher Riemannscher Flächen.
JO - Mathematische Annalen
PY - 1975
VL - 217
SP - 81
EP - 86
UR - http://eudml.org/doc/162756
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.